# SDR 96ZZZX2955

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6908P
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508062
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: P151936
- Condition: Seal Separation
- Location: Induct Air
- Component: Donaldson
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND AIR FILTER, PN B13151936, MATING FOAM SEAL ONE-THIRD UNGLUED WHEN REMOVED FROM NEW SHIPPING BOX.  SUBMITTER STATES THIS IS THE SAME PROBLEM TYPE AS BRACKETT MFG SEAL (AD 95-03-02).
